Economics at your fingertips  

Derivatives Pricing on Integrated Diffusion Processes: A General Perturbation Approach

Minqiang Li ()

Journal of Futures Markets, 2015, vol. 35, issue 6, 582-595

Abstract: Many derivatives products are directly or indirectly associated with integrated diffusion processes. We develop a general perturbation method to price those derivatives. We show that for any positive diffusion process, the hitting time of its integrated process is approximately normally distributed when the diffusion coefficient is small. This result of approximate normality enables us to reduce many derivative pricing problems to simple expectations. We illustrate the generality and accuracy of this probabilistic approach with several examples in the Heston model. Major advantages of the proposed technique include extremely fast computational speed, ease of implementation, and analytic tractability. © 2014 Wiley Periodicals, Inc. Jrl Fut Mark 35:582–595, 2015

Date: 2015
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)

Related works:
Working Paper: Derivatives Pricing on Integrated Diffusion Processes: A General Perturbation Approach (2014) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0270-7314

Access Statistics for this article

Journal of Futures Markets is currently edited by Robert I. Webb

More articles in Journal of Futures Markets from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().

Page updated 2020-09-06
Handle: RePEc:wly:jfutmk:v:35:y:2015:i:6:p:582-595